# SDR TRAX200701354

- Difficulty date: September 15, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 12,011 hours, 7,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHTS BATTERY PACK IS FULLY DISCHARGED.  NEEDS TO BE RECHARGED OR REPLACED.
